Topical steroid withdrawal fever

A common mistake is to be too cautious about topical steroids. Some parents undertreat their children's eczema because of an unfounded fear of topical steroids. They may not apply the steroid as often as prescribed, or at the strength needed to clear the flare-up. This may actually lead to using more steroid in the long term, as the inflamed skin may never completely clear. So, you may end up applying a topical steroid on and off (perhaps every few days) for quite some time. The child may be distressed or uncomfortable for this period if the inflammation does not clear properly. A flare-up is more likely to clear fully if topical steroids are used correctly.

The obvious priority is immediate discontinuation of any further topical corticosteroid use. Protection and support of the impaired skin barrier is another priority. Eliminating harsh skin regimens or products will be necessary to minimize potential for further purpura or trauma, skin sensitivity, and potential infection. Steroid Atrophy [10] [11] is often permanent, though if caught soon enough and the topical corticosteroid discontinued in time, the degree of damage may be arrested or slightly improve. However, while the accompanying Telangectasias may improve marginally, the Striae is permanent and irreversible. [1]

Topical steroid withdrawal fever

topical steroid withdrawal fever

Media:

topical steroid withdrawal fevertopical steroid withdrawal fevertopical steroid withdrawal fevertopical steroid withdrawal fevertopical steroid withdrawal fever

http://buy-steroids.org